# SDR ASAA2019102161034

- Difficulty date: October 16, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 42,132 hours, 12,598 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6257
- Condition: Failed
- Location: Fuel Qty
- Part time: 37,087 hours, 12,289 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS THAT THE GAGE FOR TANK #1 AT THE FUEL PANEL IS INOP. FUEL QUANTITY FOR TANK #1 IN COCKPIT WORKS. GROUNDED - YES. REMOVED AND REPLACED REFUEL QUANTITY INDICATOR #1 IAW B737-800 AMM 28-41-61/401 OPC GOOD.
